Pediatric Pharmacology Update

Marcia L. Buck, Pharm.D., FCCP

Pediatr Pharm. 2007;13(11) 

In This Article

Drug-Induced Skin, Nail, and Hair Disorders

A great reference tool, this review article focuses on a unique set of adverse drug reactions. The authors include an extensive review of cutaneous reactions, from mild erythematous and urticarial reactions to Stevens-Johnson Syndrome and toxic epidermal necrolysis. The section on hair changes discusses drug-induced hair loss, as well as hirsutism, hypertrichosis, and changes in hair color and texture. Nail disorders include damage to the nail structure as well as discoloration. The authors conclude with their recommendations for a more consistent approach to the documentation and publication of drug-induced cutaneous reactions. Valeyrie-Allanore L, Sassolas B, Roujeau J. Drug-induced skin, nail, and hair disorders. Drug Safety 2007;30:1011-30.

Comments

3090D553-9492-4563-8681-AD288FA52ACE
Comments on Medscape are moderated and should be professional in tone and on topic. You must declare any conflicts of interest related to your comments and responses. Please see our Commenting Guide for further information. We reserve the right to remove posts at our sole discretion.
Post as:

processing....